Alert archive / New York / Gale Warnings in 2018
Gale Warning 8, NWS New York, NY
NWS New York, NY issued this gale warning at Mar 16, 2018, 3:16 AM EDT. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2018, 3:16 AM EDT (07:16 UTC)
- Expired
- Mar 17, 2018, 4:19 AM EDT
- In force
- 25 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
535 WHUS71 KOKX 160716 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 316 AM EDT Fri Mar 16 2018 ANZ355-162115- /O.EXT.KOKX.SC.Y.0025.000000T0000Z-180317T1000Z/ /O.CAN.KOKX.GL.A.0010.180316T1000Z-180317T1000Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 316 AM EDT Fri Mar 16 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... ...GALE WATCH IS CANCELLED... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. An occasional gust up to 35 kt is possible this afternoon and evening. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ ANZ350-353-162115- /O.UPG.KOKX.SC.Y.0025.000000T0000Z-180316T1000Z/ /O.UPG.KOKX.GL.A.0010.180316T1000Z-180317T1000Z/ /O.NEW.KOKX.GL.W.0008.180316T0716Z-180317T0600Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 316 AM EDT Fri Mar 16 2018 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT SATURDAY... The National Weather Service in Upton has issued a Gale Warning, which is in effect until 2 AM EDT Saturday. The Small Craft Advisory is no longer in effect. The Gale Watch is no longer in effect. * WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 35 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ330-340-162115- /O.CON.KOKX.SC.Y.0025.000000T0000Z-180317T1000Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 316 AM EDT Fri Mar 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ ANZ335-338-345-162115- /O.CON.KOKX.SC.Y.0026.180316T1000Z-180317T1000Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 316 AM EDT Fri Mar 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS...Northwest winds 10 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
3 follow-up statements
983 WHUS71 KOKX 161936 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 336 PM EDT Fri Mar 16 2018 ANZ350-353-170600- /O.CON.KOKX.GL.W.0008.000000T0000Z-180317T0600Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 336 PM EDT Fri Mar 16 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 35 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ330-340-355-170800- /O.EXT.KOKX.SC.Y.0025.000000T0000Z-180317T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 336 PM EDT Fri Mar 16 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...West 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ ANZ335-338-345-170800- /O.EXT.KOKX.SC.Y.0026.000000T0000Z-180317T2200Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 336 PM EDT Fri Mar 16 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...West 10 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
453 WHUS71 KOKX 170127 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 927 PM EDT Fri Mar 16 2018 ANZ350-353-170900- /O.EXT.KOKX.GL.W.0008.000000T0000Z-180317T0900Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 927 PM EDT Fri Mar 16 2018 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT SATURDAY... * WINDS AND SEAS...Northwest winds 20 to 25 kt with gusts up to 35 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ330-340-355-171000- /O.CON.KOKX.SC.Y.0025.000000T0000Z-180317T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 927 PM EDT Fri Mar 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...West 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ ANZ335-338-345-171000- /O.CON.KOKX.SC.Y.0026.000000T0000Z-180317T2200Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 927 PM EDT Fri Mar 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WINDS...West 10 to 20 kt with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ JMC
329 WHUS71 KOKX 170819 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 419 AM EDT Sat Mar 17 2018 ANZ350-172100- /O.CAN.KOKX.GL.W.0008.000000T0000Z-180317T0900Z/ /O.EXB.KOKX.SC.Y.0026.000000T0000Z-180318T0400Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 419 AM EDT Sat Mar 17 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WARNING IS CANCELLED... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect until midnight EDT tonight. The Gale Warning has been cancelled. * WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 25 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ353-172100- /O.CAN.KOKX.GL.W.0008.000000T0000Z-180317T0900Z/ /O.EXA.KOKX.SC.Y.0026.000000T0000Z-180317T2200Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 419 AM EDT Sat Mar 17 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect until 6 PM EDT this evening. The Gale Warning has been cancelled. * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 25 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ335-338-345-172100- /O.CON.KOKX.SC.Y.0026.000000T0000Z-180317T2200Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 419 AM EDT Sat Mar 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...West 15 to 20 kt with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ340-172100- /O.CON.KOKX.SC.Y.0025.000000T0000Z-180317T2200Z/ Peconic and Gardiners Bays- 419 AM EDT Sat Mar 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...West 15 to 20 kt with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ ANZ355-172100- /O.CON.KOKX.SC.Y.0025.000000T0000Z-180317T2200Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 419 AM EDT Sat Mar 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ ANZ330-172100- /O.CON.KOKX.SC.Y.0025.000000T0000Z-180317T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- 419 AM EDT Sat Mar 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Mar 16, 2:17 AM EDT, 59 minutes earlier.
Area forecast discussion, Mar 16, 2:17 AM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service New York NY
217 AM EDT Fri Mar 16 2018
.SYNOPSIS...
A few surface troughs moves across the area through Friday
night. A cold front approaches Saturday morning, then moves
through the region Saturday afternoon. High pressure then builds
down from southern Canada into early next week. A complex low
pressure system then affects the region from Tuesday through
the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Clear overnight as lows average around 5 degrees below normal.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Another 700-500 hPa shortwave trough passes tomorrow, but with
the low-mid levels progged to be a bit drier than today, it
should remain dry. It will be blustery tomorrow with highs only
in the 30s (maybe reaching 40 in urban NE NJ) - this is around
10 degrees below normal. With the winds (NW gusting 25-35 mph)
afternoon wind chills will be in the 20s across the area.
Winds slacken Friday evening as 700-500 hPa shortwave ridging
builds over the area. Should have a mainly clear to clear sky.
If winds decouple overnight, could see decent radiational
cooling outside of urban areas. For now, just shaded the
forecast towards the coldest guidance at any given location, so
forecasting lows around 5-10 degrees below normal.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A cold front passes through Saturday afternoon with limited
moisture, so expecting a dry and breezy day. High temperatures are
expected to be a few degrees below normal with the help of cyclonic
flow aloft. The upper flow then becomes a little more zonal on
Sunday and surface high pressure will build in from the NW. The
mixing depth will be more shallow versus Saturday along with a fresh
cold airmass, so high temperatures once again will end up below
normal. The ridge axis of this high pressure system then shifts over
us Sunday night and then moves slowly offshore through Monday. Dry
weather with below-normal temperatures should continue through this
period.
There's uncertainty regarding the evolution and track of the next
storm system that would potentially have some impacts on our weather
during the mid-week period. The uncertainty stems from how 3 or 4
pieces of energy aloft interact as they approach the east coast and
how they will ultimately influence the surface low(s). Although
global models are at least beginning to converge on a time period
when this may affect us, the other details probably won't come into
better focus for at least another few days when these pieces of
energy are better sampled for model input. Will therefore cap PoPs
at 50% at this point for this potential which is still 5-6 days
away. So far it appears the most likely time for PCPN is Tuesday
night through Wednesday. Looks like the PCPN type forecast will be a
challenge once again. Favoring accumulating snow are nighttime
hours and high pressure in a position to our NW suppling cold
air. Working against it among others are daytime hours with the
sun angle this time of the year and potential extended periods
of E to ENE winds. Will keep things simple for now with snow,
rain and a mix of the two types. Other potential impacts are
coastal flooding and strong winds.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
Low pres will continue to spin over Labrador thru Fri. High pres
will build in from the west Fri ngt.
VFR thru the taf period.
Brisk W to WNW flow will continue thru the taf period. Latest
observations continue to indicate that gusts have gone away for
the remainder of the overnight, thus latest taf update reflects
that gusts stay down until just after sunrise. Therefore speeds
will pick up once again Fri mrng then diminish aft 0z. Gusts
approaching 30 kts for the late morning and afternoon.
.OUTLOOK FOR 00Z SATURDAY THROUGH TUESDAY...
.Friday night...VFR with diminishing nw winds.
.Saturday...VFR with NW gusts around 20-25KT.
.Saturday night-Monday night...VFR.
.Tue...Sub-VFR possible, especially during PM in rain/snow.
Gusty E-NE flow.
&&
.MARINE...
Winds increase on Friday, with gale gusts probable on the
coastal ocean waters (continuing through Friday evening) and
gusts to SCA levels on the non- ocean waters, with these gusts
continuing through Friday night. As a result have issued a Gale
Watch for Friday and Friday evening for the coastal ocean
waters. Also a SCA was issued for NY Harbor, W Long Island Sound
and the S Shore Bays of Long Island for Friday and Friday
night, and the existing SCA was extended on the remainder of the
waters through Friday night as well.
These gusty NW-W winds will also create negative tidal departures
through Friday night. While it appears that water levels will stay
above the -1.8 ft below MLLW benchmark, it appears they will fall
off to around -1 to -1.5 ft below MLLW during low tide tonight and
Friday morning.
There's a good chance that SCA conds continue into Saturday for most
of the waters during Saturday with gusty W winds. Winds and seas
then subside Saturday night with SCA conds still possible for a time
on the ocean waters east of Fire Island Inlet. A period of tranquil
conditions then follows for Sunday and Monday with a ridge of high
pressure approaching and passing through. Winds and seas then
increase on Tuesday with the approach of low pressure.
&&
.HYDROLOGY...
With less than a tenth of an inch of precipitation expected
through Monday night, no significant hydrologic impacts are
anticipated through then.
There is the potential for a period or periods of moderate to heavy
precipitation from Tuesday through Thursday. Predictability of any
hydrologic impacts is low at this time.
&&
.TIDES/COASTAL FLOODING...
There is the potential for a prolonged period of E-NE flow from
Monday Night into Wednesday Night. Tidal departures of generally
only 1 to 1 1/2 ft are needed for minor flooding for many locations
during this time, and 2 to 3 ft for moderate.
Depending on the exact track/strength of a coastal low or lows
during this time frame, there is the potential for at least minor
coastal impacts, but predictability on any details is low at
timeframe.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) is off the
air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from 6 AM this morning to 6 AM EDT
Saturday for ANZ335-338-345.
Small Craft Advisory until 6 AM EDT Saturday for ANZ330-340.
Gale Watch from 6 AM EDT this morning through late tonight for
ANZ350-353-355.
Small Craft Advisory until 6 AM EDT early this morning for
ANZ350-353-355.
&&
SYNOPSIS...JC/Maloit
NEAR TERM...Tongue
SHORT TERM...Maloit
LONG TERM...JC
AVIATION...JMC/JE
MARINE...JC/Maloit
HYDROLOGY...JC/Maloit
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Mar 15, 4:07 PM EDT, 11 hours 9 minutes before
Hazardous Weather Outlook National Weather Service New York NY 407 PM EDT Thu Mar 15 2018 ANZ330-335-338-340-345-CTZ005>012-NJZ002-004-006-103>108-NYZ067>075- 078>081-176>179-162015- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 407 PM EDT Thu Mar 15 2018 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-355-162015- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 407 PM EDT Thu Mar 15 2018 ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. Maloit
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.